# SDR SWAA2016101708820

- Difficulty date: September 19, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 41,709 hours, 24,225 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL ON SPAR VERTICAL PRESSURE WEB CRACKED AT BS 663, LBL 29.92.  REPAIRED WEB IAW EA.
